Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Flat surfaces with mean curvature vector of constant length in Euclidean spaces


Author: Kazuyuki Enomoto
Journal: Proc. Amer. Math. Soc. 110 (1990), 211-215
MSC: Primary 53A10
MathSciNet review: 1021209
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Complete flat surfaces in $ {\mathbb{R}^n}$ are studied under the condition that the normal connection is flat and the length of the mean curvature vector is constant. It is shown that such a surface must be the product of two curves of constant geodesic curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021209-6
Keywords: Flat surface, mean curvature vector, product surface
Article copyright: © Copyright 1990 American Mathematical Society